The properties of a two-dimensional density defining a stationary Markov process
Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1295-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_6_a8,
author = {O. V. Sarmanov},
title = {The properties of a two-dimensional density defining a stationary {Markov} process},
journal = {Doklady Akademii Nauk},
pages = {1295--1297},
year = {1961},
volume = {136},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a8/}
}
O. V. Sarmanov. The properties of a two-dimensional density defining a stationary Markov process. Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1295-1297. http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a8/